## LHC Electroweak WG meeting

# **Report of Contributions**

LHC Electrowe · · · / Report of Contributions

Introduction

Contribution ID: 1 Type: not specified

### Introduction

Thursday 21 June 2018 09:00 (20 minutes)

Contribution ID: 2 Type: not specified

#### Combination of experimental results

Thursday 21 June 2018 10:15 (20 minutes)

**Presenters:** BOONEKAMP, Maarten (CEA/Saclay); BOONEKAMP, Maarten (Université Paris-Saclay

(FR))

Session Classification: Drell-Yan physics and EWK precision measurements

Contribution ID: 3 Type: not specified

#### QED/EWK aspects of precision measurements

Thursday 21 June 2018 09:20 (30 minutes)

Presenter: PICCININI, Fulvio (Universita and INFN (IT))

Session Classification: Drell-Yan physics and EWK precision measurements

Contribution ID: 4 Type: **not specified** 

#### QCD aspects of precision measurements

Thursday 21 June 2018 11:10 (30 minutes)

Presenters: TACKMANN, Frank (D); TACKMANN, Frank

Session Classification: Drell-Yan physics and EWK precision measurements

LHC Electrowe · · · / Report of Contributions Discussion: summary and plan

Contribution ID: 5 Type: **not specified** 

## Discussion: summary and plan

**Session Classification:** Drell-Yan physics and EWK precision measurements

Contribution ID: 6 Type: **not specified** 

# Combination of systematic uncertainties - common covariance matrices

Thursday 21 June 2018 14:00 (15 minutes)

**Presenter:** BUCKLEY, Andy

**Session Classification:** Jets and EWK Bosons

Contribution ID: 7

Type: not specified

# Covariance matrices and correlated systematic uncertainties in Rivet

**Session Classification:** Jets and EWK Bosons

Contribution ID: 8 Type: not specified

## Comparison of measurements

Thursday 21 June 2018 14:25 (15 minutes)

Presenter: VOUTILAINEN, Mikko (Helsinki Institute of Physics (FI))

**Session Classification:** Jets and EWK Bosons

Contribution ID: 9 Type: **not specified** 

# Benchmark cross sections: comparison with theory predictions

Thursday 21 June 2018 14:50 (15 minutes)

Presenter: SCHOENHERR, Marek (CERN)

**Session Classification:** Jets and EWK Bosons

LHC Electrowe · · · / Report of Contributions

Contribution ID: 10 Type: not specified

### Review of theory: multijet merging

Thursday 21 June 2018 15:15 (15 minutes)

Review of theory: multijet merging

**Presenter:** PLATZER, Simon (University of Vienna (AT))

**Session Classification:** Jets and EWK Bosons

Contribution ID: 11 Type: not specified

#### Steps towards an LHC tune

Thursday 21 June 2018 16:05 (15 minutes)

**Presenter:** JUNG, Hannes (Deutsches Elektronen-Synchrotron (DE))

**Session Classification:** Jets and EWK Bosons

Introduction

Contribution ID: 12 Type: not specified

#### Introduction

Friday 22 June 2018 09:00 (10 minutes)

Contribution ID: 13 Type: not specified

### Common fiducial definitions (20' + 10')

Friday 22 June 2018 09:10 (30 minutes)

**Presenter:** WU, Yusheng (University of Science and Technology of China (CN))

Session Classification: Multi-Boson Physics

Contribution ID: 14 Type: **not specified** 

#### EFT and sensitive phase spaces (20' +10')

Friday 22 June 2018 09:40 (30 minutes)

**Presenter:** DEGRANDE, Celine Catherine A (CERN)

**Session Classification:** Multi-Boson Physics

Contribution ID: 15 Type: not specified

#### Review of MC studies (20' + 10')

Friday 22 June 2018 10:10 (30 minutes)

**Presenter:** LINDERT, Jonas (University of Durham (GB))

Session Classification: Multi-Boson Physics

Contribution ID: 16 Type: not specified

#### Yellow report plan and discussion (15' + 15')

Friday 22 June 2018 10:40 (30 minutes)

**Presenter:** LINDERT, Jonas (University of Durham (GB))

Session Classification: Multi-Boson Physics

LHC Electrowe · · · / Report of Contributions Theory: NLOPS with TMDs

Contribution ID: 17 Type: not specified

## **Theory: NLOPS with TMDs**

Thursday 21 June 2018 15:40 (15 minutes)

**Presenter:** HAUTMANN, Francesco (Institute of Theoretical Physics)

Session Classification: Jets and EWK Bosons

Contribution ID: 18 Type: not specified

#### Introduction: Common issues for UE/MPI

Friday 22 June 2018 13:00 (5 minutes)

Introduction: Common issues for · · ·

**Presenter:** JUNG, Hannes (Deutsches Elektronen-Synchrotron (DE))

Session Classification: general discussion

Contribution ID: 19

Discussion: Common issues for U · · ·

Type: not specified

#### Discussion: Common issues for UE/MPI

Friday 22 June 2018 13:05 (25 minutes)

Session Classification: general discussion

Contribution ID: 20 Type: not specified

#### Wildcard/Overflow Discussion

Friday 22 June 2018 13:45 (30 minutes)

Session Classification: general discussion

Contribution ID: 21 Type: not specified

### **Summary/Plans/Next Steps**

Friday 22 June 2018 14:15 (20 minutes)

Session Classification: general discussion

Discussion

Contribution ID: 22 Type: not specified

#### Discussion

Friday 22 June 2018 14:35 (25 minutes)

Session Classification: general discussion

Contribution ID: 23 Type: not specified

### Discussion of common meeting with PDFforLHC

Friday 22 June 2018 13:30 (15 minutes)

Session Classification: general discussion